# SDR HNAA2024032700225

- Difficulty date: February 29, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66 S6-7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E025138 SHEAR CLIP AT FR 66 BETWEEN STGR 6L / 7L CRACKED.  REMOVED DAMAGED SHEAR CLIP (PN 140-04098-601) AT FR 66 BTW STR STR 6L-7L, PREPPED AND INSTALLED SERVICEABLE SHEAR CLIP IAW EMB 145 SRM 53-31-04 RE, ITEM 1,2, FIG 203, EMB 145 SRM 51-40-02 AND EMB 145 CPM 51-21-06.
